It is currently Tue Aug 22, 2017 11:15 am



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 4 posts ] 
Author Message
PostPosted: Mon May 28, 2012 12:00 pm 
Offline
New Poster
New Poster

Joined: Mon May 28, 2012 10:53 am
Posts: 1
Still trying to get this right.

[font=Tahoma] [/font]I was taking 12 Oxy’s a day and about the same in Hydrocodone, I weaned down to about 6 Oxy’s and 6 Hydro’s a day; I simply couldn’t go any lower and truly wanted to come off. This all starts very innocently as is often the case, following an auto accident of 5 years ago where I hit my head and injured my neck and back as well. So here I am, I’ve got the meds and a doctor to prescribe them. Last night I was looney, sweats, crawling skin, awful craving of the drug and when it got so bad I couldn’t stand it I took 4mg’s of Subutex; my doctor chose that over Suboxone. It did make me feel better in about an hour, but of course anything would coming from how bad I just felt. I mean anything similar to an Opioid would, that just seems kind of logical, right? So, how do I feel now; my 1st day? Let me try to get my head together and I’ll tell you…

I feel very drugged up, not the ‘normal’ that most on this board seem to talk about farther into the treatment. Question. How much time, in the reader’s experience, does it take for that drugged feeling to wear off and I begin to start feeling like me again? Or, am I always gonna feel a little off, and is this feeling just a permanent side effect? Will I really feel great at some point? I ask this because when I was taking the Opioids just hours ago I felt perfectly normal when I had enough of it in me, but we all know the problem with the drug(s); they’re deceitful at best. I kind of figured that this mentally fuzzy state would re-appear and my sharp mind would return. Maybe I'm being too hopeful, maybe I've reach out too long this time and this time there’s no going back. That one thought scares the F-ck out of me.

I’m starting to sweat and feel some anxiety, also the craving for the drug is still pretty awful. It’s early eastern time, my doc said if you feel this it’s probably best to take another 4mg, so I just did and it’s in my mouth now while I am typing. It’s quite the bitter pill, but the cure usually is, however. I’d rather that this cure Not be worse than the problem, so I turn to you on this board to tell me should I stick with it and in their experience just how is day 2 different, then day 3, and so on… I think the worst feeling is the mental craving and that you’re feeling like you’re dying every second still wanting on and wanting the drug badly. When does that go? Does it ever go? Unlike most of you, I am hearing impaired. And along with the hearing loss comes, in me, a very acute sensitivity to noise. It was bad when I was on the Narcotics, but ironically it is worse on the Sub. So that’s that. I don’t expect to receive a reply on those grounds so I move on.


Top
 Profile  
 
 Post subject: Questions
PostPosted: Mon May 28, 2012 12:46 pm 
Offline
Moderator
Moderator
User avatar

Joined: Sun Jan 02, 2011 12:35 am
Posts: 2802
Location: Southwest
It is hard to understand exactly what you are taking. In the start of your post you say you're on Oxy's and Hydro, and then say you're on Subutex. Did you do the switch properly per the doctors advice? I'm assuming so.

How do you feel today? If you are still having cravings then the dose is not high enough. At least in my case I felt no cravings and found that hard to believe until I took the Suboxone.

Give it some time to adjust to your proper dose and you should start to feel somewhat normal. I too had a small buzz in the first few days but when you end up working all day you don't think about it. The only problem I had was being sleepy so my dose was too high. It may take a few days or weeks until your body gets used to the new drug and you find the right dose that works.

And yes, you are right. I don't know what to say about the noise with hearing loss. But I do have really bad tinnitus that sounds like I'm standing under Niagara Falls sometimes. Is that what it is? Yes, I've heard opiates increase tinnitus and it seems to be true with me.

Let us know how you are doing.

_________________
Don't take yourself so damn seriously


Top
 Profile  
 
 Post subject:
PostPosted: Mon May 28, 2012 1:02 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Tue Nov 01, 2011 11:48 pm
Posts: 1346
Location: oregon coast
I can totally relate to the hearing sensitivity.............And I only have 50% of my hearing in my right ear, becuase of so many surgeries/infections as a kid.........Just saying your definitely not alone with that.


In my experience, I felt a LITTLE better each day. It wasnt easy, but you knew it wasnt going to be, right??

Stabilizing on a dose is definitely the most important thing. But its hard, and different for each person to know exactly what dose they need at the begining.

I hope you'll hang in there and give this another try. Its perfectly normal (I THINK) to NOT get it the first, second or maybe even the third time around. All you can do is keep at it.

Wishing you the best, and I hope your feeling better today :wink:

_________________
anyone can give up,
its the easiest thing in the world to do, but to
hold it together, when everyone would understand if you fell apart
That's TRUE STRENGTH
http://almostoneyearclean.blogspot.com/


Top
 Profile  
 
Our Sponsors
 Post subject:
PostPosted: Mon May 28, 2012 1:48 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Sun Feb 19, 2012 10:52 pm
Posts: 519
Location: CA
I also felt drugged on my first couple days of sub. I could definitely feel it...I would even say I felt a little high. It wasn't as strong by the 3rd day, and by the 4th day I felt completely normal, with the exception of a headache and slight nausea. You might not get those side effects though, since you are taking Subutex, because it doesn't have the naloxone in it, which is what some people believe causes the headaches and nausea.

I could've worked the first two days, but I was glad I got to be at home because I was unsure of what I was going to feel like. Just hang in there and know that you will stabilize soon. I think it takes a couple of days for your body to adjust to the new med.


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 4 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group